Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On $ C^\infty$ and Gevrey regularity of sublaplacians

Authors: A. Alexandrou Himonas and Gerson Petronilho
Journal: Trans. Amer. Math. Soc. 358 (2006), 4809-4820
MSC (2000): Primary 35H10, 35B20
Published electronically: January 24, 2006
MathSciNet review: 2231873
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we consider zero order perturbations of a class of sublaplacians on the two-dimensional torus and give sufficient conditions for global $ C^\infty$ regularity to persist. In the case of analytic coefficients, we prove Gevrey regularity for a general class of sublaplacians when the finite type condition holds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35H10, 35B20

Retrieve articles in all journals with MSC (2000): 35H10, 35B20

Additional Information

A. Alexandrou Himonas
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

Gerson Petronilho
Affiliation: Department of Mathematics, Federal University of São Carlos, São Carlos, SP 13565-905, Brazil

PII: S 0002-9947(06)03819-0
Keywords: Gevrey hypoellipticity, microlocal analysis, perturbations
Received by editor(s): July 29, 2003
Received by editor(s) in revised form: August 5, 2004
Published electronically: January 24, 2006
Additional Notes: The first author was partially supported by the NSF under grant number DMS-9970857, and the second author was partially supported by CNPq.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia